# SDR RAIA00306169

- Difficulty date: June 19, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 8,804 hours, 8,159 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING RECEIVED SPOILER FAIL MESSAGE.  MAINTENANCE INSPECTED AND CLEANED LEFT CENTER PROXIMITY SWITCH.
